MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDLC3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN

ROCHE DIAGNOSTICS LDLC3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Catalog Number 08057966190
Medical Device Problem Codes Chemical Problem (2893); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ldlc3- (low density, lipoprotein) results from the cobas c 503 analytical unit.Patient 1: the initial result was 26 mg/dl.The same sample was repeated on another pro analyzer with a result of 27 mg/dl and on a c311 analyzer with a result of 22 mg/dl.The same sample was repeated on an abbott analyzer and the result was 87 mg/dl.Patient 2: ((b)(6) 2024): the initial result was 10 mg/dl.The same sample was repeated on another pro analyzer with a result of 11 mg/dl.The same sample was repeated on an abbott analyzer and the result was 119 mg/dl.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined.The investigation found n-acetly cysteine injections were administered.This interference is documented in product labeling for the assay "acetaminophen intoxications are frequently treated with n-acetylcysteine.N-acetylcysteine at the therapeutic concentration when used as an antidote and the acetaminophen metabolite n-acetyl-p-benzoquinone imine (napqi) independently may cause falsely low ldl-c results." the provided analyzer alarm trace contained numerous abnormal aspiration alarms which are indicators of preanalytic issues.Correct pre-analytic sample handling is within the customer's responsibility.Patient 2 had urosepsis which can influence ldl results.The investigation did not identify a product problem.

Brand Name
LDLC3
Common Device Name
SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20783786
Report Number1823260-2024-03446
Device Sequence Number8948936
Product Code MRR
UDI-Device Identifier07613336121375
UDI-Public07613336121375
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K012287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057966190
Device Lot Number788409
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1: 2.PAN; PATIENT 1: LOOZ SYRUP; PATIENT 1: N- ACETYL CYSTEINE; PATIENT 1: OPTINEURON; PATIENT 1: THYMINE; PATIENT 1: UDCA; PATIENT 1: URSOCAL; PATIENT 1:RIFAGUT; PATIENT 2: LINEZOLID; PATIENT 2: N- ACETYL CYSTEINE; PATIENT 2: PAN 40; PATIENT 2: QUETIAPINE; PATIENT 2: RIFAGUT; PATIENT 2: UTILIV
Patient SexUnknown